# SDR ASAA0110187

- Difficulty date: April 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND BATTERY FOR SMOKE BARRIER EMERGENCY EXIT LIGHT DISCHARGED.  REMOVED AND REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
